Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Gastritis, high uric acid and BP, occasional heart burn. Spells of abdominal pain with heart shivers, breathing difficulty. Cure?

i am 60+ years old women from nepal i have got gastric problem i.e. about 37 years old. I also have got high uric acid and High blood pressure I sometimes suffer from severe heart burn and often get gastric attack. Sometimes my heart shiver with no cause and during that process abdominal pain increases so much that I forget how to breathe. I also get depressions.
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You have got several problems,
1. Gastritis- 37 years
2. High uric acid- may lead to GOUT
3. High BP heart shivering- Cardiac cause
4. Depression
I think you should consult the doctors in following order-
1. Cardiologist- To thorough heart check up and exclude any heart disease.
2. Psychiatrist- To treat depression because several symptoms may be this also. And now it is the second most common disease in the world.
3. Gastroenterologist- To treat the gastritis and prevent heart burn by proper medicine and their proper dosages.
4. Medicine- General health check up and treat high uric acid etc.
Best of luck.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor